Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

What is the cause of heart fluttering followed by headache and shortness of breath ?

My heart flutters everyday almost the whole day followed by headache and shortness of breath . should i be worried?
Asked On : Sun, 26 Feb 2012
Answers:  2 Views:  448
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
HELLO
WELCOME TO HCM
DEAR PATIENT
YOUR SYMPTOM INDICATE SOME CARDIAC PROBLEM.
HEART FLUTTERS CAN BE NORMAL BUT SHORTNESS OF BREATH IS NOT NORMALLY HAPPENS.KINDLY SEE TO SOME GENERAL PHYSICIAN AND EVALUATE YOUR SELF ONCE AND FOLLOW THE INSTRUCTIONS.

TAKE CARE
REGARDS
DR VIKAS PODDAR
Answered: Sun, 26 Feb 2012
I find this answer helpful
  Anonymous's Response
Well dear, whatever your name as per your statement of symptoms' history of complaints it is concluded that you may bear or been detect any of the heart's diseases, but its chances are been little and all these symptoms may be well felt if our brain's thoughts/feelings are been under any work stress or any other stress and that you may know better and well and if all of these are not been well controlled in time then it may involve your heart too. Again and finally I am of the expert opinion that you should also see good NEURO-Psychiatrist and wish you good luck for to stay always stress free for to live long and happy been loved by all..............
NEURO-Psychiatrist and Homeopath.................
Answered: Tue, 28 Feb 2012
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor